# SDR DALA2022110407149

- Difficulty date: November 3, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 90,359 hours, 40,454 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Lt Wing Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH AND CONFIGURED TO LAND HAD EICAS MESSAGE LEFT WING SLIDE FOR 1-2 MINUTS WENT OUT ON IT'S OWN.   R & R LT WING SLIDE PROX SENSOR REF B757 WIRING DIAGRAM 527111 AND 527121. ADJUSTMENT REF B757 AMM 52-71. DISARM AND ARM OFF WING ESCAPE SYS REF B757 AMM 25-65. OPS CKS GOOD.
